MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 0; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 0; CEMENTLESS HIP STEM
Catalog Number 01.18.140
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 april 2018; lot 174367: (b)(4) items manufactured and released on 02 november 2017.Expiration date: 2022-10-25; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient alleged pain 9 days after primary: the femoral bone was found fractured spirally.Revision surgery scheduled on (b)(6) 2018.It will be fixed with a wire.No further information will be obtained because medacta system was not used for the revision surgery.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 0
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7425015
Report Number3005180920-2018-00233
Device Sequence Number16542109
Product Code LZO
UDI-Device Identifier07630030804168
UDI-Public07630030804168
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2022
Device Catalogue Number01.18.140
Device Lot Number174367
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR